Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having antibiotics for constant chest infection and sinusitis. Blood stained green phelgm. Should I continue work, feel tired and exhausted?

HI there. I have had 3 courses of antibiotics since oct 2012 for chest infection and sinusitis . Blood stanined greeny yellow phlegm which my doctor dismissed as part of the chest infection. I am astmatic. I am a reception teacher and have had constant cold. chest and sinius probs since i started at this school oct 2012. I have worked in schools for 10 years. Any advice. I feel so tired all the time - exhausted and now the chest cough and phlegm has returned,. Should I be at work?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
There is high likelihood of bronchiectasis. You need to visit a chest specialist. A sputum examnation followed by a CT scan of the chest is required. This will help in deciding further treatment. An arterial blood gas will reveal how well your lungs are functioning. If their function is compromised then you may require admission and inpatient intensive respitarotory care.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor